Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Period is delayed. Had unprotected sex and took I-Pill. Have stomach and leg pain. Pregnancy?

hi doctor...i had unproctected sex with my husband about 3 weeks before but the next day i took 1 tablet of i- pill ...but now my periods have been delayed for about 10 days now i m in the tension about to be praganent because i am having pain in my stomach and legs please help me doctor beacuse i dnt want this preaganency
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thank you for your query.
Firstly it is possible that the I pill has interfered with your natural cycle.
I pill can prepone or delay your periods by a week or so.
However, I pill is never a substitute for a regular contraceptive method.
it is very simple that if you have missed your period, please take a home urine pregnancy test tomorrow morning, so that you would know for sure that you are pregnant or not.
If the test is positive, please consult a gynecologist at the earliest for advice on termination.
Have protected sex in the future.
Take care.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor